Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

//Kill/Me/Faster//

Member
  • Posts

    6
  • Joined

  • Last visited

Reputation

0 Neutral

1 Follower

About //Kill/Me/Faster//

  • Birthday 09/24/1988

Profile Information

  • Gender
    Female
  • Location
    UK
  1. Ive had an allergic reaction the minocycline i'm on! Literally two days ago, hives started coming up on my neck and back of head but my parents thought it had been caused by summit else. Then yesterday i took another capsule and within 30 mins my back, neck, round my hips and top of legs were all hivey again. It was kinda scary coz my chest felt really tight and i was worried i was gonna pass out! My bottom lip swelled and looked like a case of collagen gone wrong!! Lol Even my elbow swelled
  2. I know how you feel, the doctors reckon that your diet doesnt haven anything to do in affecting your acne but it must do! I mean how do they explain people getting break outs when they drink fizz and eating junk food! im just trying to cut out cheap chocolate and drinks like pepsi in hopes it'll help my skin!!
  3. Any opinions? Coz this is really starting to worry me
  4. Hmmm, i was discussing proactiv with an oversees mate and the fowarded me the link to this video on youtube, showing one guys problems using proactiv http://youtube.com/watch?v=Za3tM2Ruadw I felt really bad for him after watching it, but he may have had a severe allergic reaction to the product. Personally, i think you should give it a miss
  5. Mainly Im just woried if the dermo should be pushing me /wanting to put me roaccutane if my acne is only mild I'm new here so im sorry if this is in the wrong section :s i was referred to a dermatologist in October and was told that i had mild acne and was prescribed: - Lymecycline 408mg - Duac Once Daily (to use at night) - and Nicam Gel, to use in the morning However, Ive been feeling nausea since using the lyme' and the gels only seem to dry out my skin. Anyways, the doctors changed
×